Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On extending the Lebesgue integral


Author: James Foran
Journal: Proc. Amer. Math. Soc. 81 (1981), 85-88
MSC: Primary 26A42; Secondary 26A39
MathSciNet review: 589142
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper continuous extensions of the Lebesgue Integral which integrate their almost everywhere approximate derivatives are considered. First, those extensions which are generated by a single function are characterized. Then the largest extension which is contained in all maximal extensions is considered and shown to contain the wide sense Denjoy Integral. Finally, properties are given which characterize this largest extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A42, 26A39

Retrieve articles in all journals with MSC: 26A42, 26A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589142-6
PII: S 0002-9939(1981)0589142-6
Keywords: Lebesgue Integral
Article copyright: © Copyright 1981 American Mathematical Society